# SDR SWAA2022021636478

- Difficulty date: May 9, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Seal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT L/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION STA. 727 TO STA. 847 / SIDEWALL SUPPORT STA 727 TO 847 STA FOUND TO BE OUT LIMITS PER SRM 53-00-53-1A-2; REMOVED AND REPLACED SIDEWALL SUPPORT REPLACEMENT PER DWG. 146A7500; SRM 53-00-53-2R-5; SRM-51-40-02-0G-0. SPLICE LOCATIONS AT BS 77F +10 AND BS 794 L/H SIDE.
